MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP Medline Industries, Inc.; TRAY, CSE 17GHUST 27GWHIT, W/RX

MEDLINE INDUSTRIES, LP Medline Industries, Inc.; TRAY, CSE 17GHUST 27GWHIT, W/RX
Model Number PAIN9028
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 11/16/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the facility when attempting to bolus medication through the epidural catheter the pump will alarm and not deliver the medication.Per the facility when this occurs they will replace the catheter and upon examination 'the catheter has migrated out of the epidural space' and the patient 'does not appear to be getting an adequate epidural block from the catheter in place'.The sample is available but has not been returned for evaluation.No additional information is available at this time.Due to the reported incident and in an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the facility when attempting to bolus medication through the epidural catheter the pump will alarm and not deliver the medication.

Brand Name
Medline Industries, Inc.
Common Device Name
TRAY, CSE 17GHUST 27GWHIT, W/RX
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
justin herrmann
three lakes drive
northfield, IL 60093
MDR Report Key15940100
Report Number1417592-2022-00235
Device Sequence Number6219706
Product Code OFT
UDI-Device Identifier10193489295689
UDI-Public10193489295689
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPAIN9028
Device Catalogue NumberPAIN9028
Device Lot Number22ELA859
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/16/2022
Initial Report FDA Received Date12/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown